Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Frequent urination, itchy tsticles, sticky urine and sperm. Histroy of infected prostrate. No relief with medication. Help

I am a 40 year old man and my prostate has been infected for more than 20 years and I didn't know that. almost 5 years back I started noticing frequent need to urinate, itchy testicles, remaining urine in the prostate after going to the toilet, and most important stinky urine and sperm. I have contacted some doctors here in Kabul they give me long time Ciprofloxacine, lavaxocine and then nitrofentine (urinary tract infection cleaner). but still I don't feel any better please let me know I desperately need HELP.
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Urologist 's  Response

seems like what you have is Chronic pelvic Pain Syndrome. your doctors have tried to treat you correctly. this disease tends to be chronic and occasionally needs more aggressive treatment.
one of the key components in treatment is to regularly release semen to de-congest the prostate. you may also be commenced on an alpha blocker under medical supervision which will help you pass urine better and also reduce the residual urine you are mentioning about. if you are seemingly not better even with all these measures after 3 months, we could consider further evaluation with urodynamic studies and cystoscopy by a good urologist.

Do not worry. what you have is a chronic disease and not a life threatening one.

With Best Wishes,

Answered: Sun, 28 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor